# SDR CA011030006

- Difficulty date: October 11, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Bag JETSTM3101
- Aircraft time: 13,198 hours
- Engine: Garrtt TPE33110UG
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Housing
- Part number: 31035851
- Condition: Scored
- Location: Gearbox
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) WHILE IN CRUISE AT 18,000 FT, CREW EXPERIENCED LOSS OF POWER ON LT ENGINE. PRIOR TO LOSS OF POWER CREW DID NOT RPT ANY UNUSUAL IND.S. CREW FEATHERED & SECURED ENGINE & LANDED AT NEAREST AVAILABLE FACILITIES.  MAINTENANCE REPORTED THAT ENGINE NOT SEIZED,  BUT THAT UNUSUAL NOISE CAN BE HEARD FROM GEARBOX AREA UPON ENGINE ROTATION.  SUBSTANTIAL AMOUNTS OF NON-FERROUS MATERIAL, ALONG WITH LESSOR AMOUNTS OF FERROUS MATERIAL, FOUND IN ENGINE MAIN OIL FILTER. CHIP DETECTOR CONTAINED SMALL AMOUNTS OF FERROUS MATERIAL. ENGINE REMOVED & IS PRESENTLY ON STAND AT ENGINE SHOP IN WINNIPEG, MAN. PRELIMINARY TEAR DOWN INVESTIGATION REVEALED THAT IDLER GEAR ASSY BEARING FAILED.
